CaltechAUTHORS
  A Caltech Library Service

Hadronic and Radiative Decays of the J/ψ

Hitlin, David G. and Toki, Walter H. (1988) Hadronic and Radiative Decays of the J/ψ. Annual Review of Nuclear and Particle Science, 38 . pp. 497-532. ISSN 0163-8998. http://resolver.caltech.edu/CaltechAUTHORS:20161021-151759054

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20161021-151759054

Abstract

[No abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1146/annurev.ns.38.120188.002433DOIArticle
http://www.annualreviews.org/doi/abs/10.1146/annurev.ns.38.120188.002433PublisherArticle
ORCID:
AuthorORCID
Hitlin, David G.0000-0003-4028-6982
Additional Information:© 1988 Annual Reviews. This work was supported in part by the Department of Energy, under contracts DE-AC03-76SF00515 and DE-AC03-81ER40050.
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)DE-AC03-76SF00515
Department of Energy (DOE)DE-AC03-81ER40050
Record Number:CaltechAUTHORS:20161021-151759054
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20161021-151759054
Official Citation:Hadronic and Radiative Decays of the J/ψ D G Hitlin, and W H Toki Annual Review of Nuclear and Particle Science, Vol. 38: 497 -532 (Volume publication date December 1988)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:71366
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:21 Oct 2016 22:35
Last Modified:21 Oct 2016 22:36

Repository Staff Only: item control page